Alert archive / Nebraska / Tornado Warnings in 2025

Tornado Warning 1, NWS Cheyenne, WY

May 18, 2025Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this tornado warning at May 18, 2025, 4:50 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2025, 4:50 PM MDT (22:50 UTC)
Expired
May 18, 2025, 5:15 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 146 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:57 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.8 hours before the alert went out and 467 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WFUS55 KCYS 182250
TORCYS
NEC033-123-182315-
/O.NEW.KCYS.TO.W.0001.250518T2250Z-250518T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
450 PM MDT Sun May 18 2025

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Cheyenne County in the Panhandle of Nebraska...
  Southwestern Morrill County in the Panhandle of Nebraska...

* Until 515 PM MDT.

* At 449 PM MDT, severe thunderstorms capable of producing tornadoes 
  were located along a line extending from 12 miles south of 
  Redington to near Gurley, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Dalton around 455 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4166 10321 4155 10289 4132 10303 4137 10326
TIME...MOT...LOC 2249Z 206DEG 29KT 4142 10325 4134 10304 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Goatley
4 follow-up statements
396 
WWUS55 KCYS 182256
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
456 PM MDT Sun May 18 2025

NEC033-123-182315-
/O.CON.KCYS.TO.W.0001.000000T0000Z-250518T2315Z/
Cheyenne NE-Morrill NE-
456 PM MDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES...

At 456 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 10 miles south of Redington
to near Dalton, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Dalton around 500 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4166 10321 4155 10289 4136 10300 4145 10325
TIME...MOT...LOC 2256Z 206DEG 29KT 4146 10323 4138 10302 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Goatley
418 
WWUS55 KCYS 182301
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
501 PM MDT Sun May 18 2025

NEC033-123-182315-
/O.CON.KCYS.TO.W.0001.000000T0000Z-250518T2315Z/
Cheyenne NE-Morrill NE-
501 PM MDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES...

At 500 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Redington to 6 miles
north of Dalton, moving north at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Courthouse And Jail Rock around 505 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4166 10321 4155 10289 4140 10298 4149 10324
TIME...MOT...LOC 2300Z 201DEG 48KT 4155 10322 4150 10296 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Goatley
665 
WWUS55 KCYS 182302
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
502 PM MDT Sun May 18 2025

NEC033-123-182315-
/O.CON.KCYS.TO.W.0001.000000T0000Z-250518T2315Z/
Cheyenne NE-Morrill NE-
502 PM MDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES...

At 501 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Redington to 6 miles
north of Dalton, moving north at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Courthouse And Jail Rock around 505 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4166 10321 4155 10289 4140 10298 4149 10324
TIME...MOT...LOC 2301Z 201DEG 48KT 4155 10322 4150 10296 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Goatley
454 
WWUS55 KCYS 182305
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
505 PM MDT Sun May 18 2025

NEC033-123-182315-
/O.EXP.KCYS.TO.W.0001.000000T0000Z-250518T2315Z/
Cheyenne NE-Morrill NE-
505 PM MDT Sun May 18 2025

...THE TORNADO WARNING FOR NORTH CENTRAL CHEYENNE AND SOUTHWESTERN
MORRILL COUNTIES WILL EXPIRE AT 515 PM MDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.

&&

LAT...LON 4166 10321 4155 10289 4140 10298 4149 10324
TIME...MOT...LOC 2305Z 206DEG 29KT 4157 10321 4152 10295 

$$

Goatley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 18, 1:53 PM MDT, 2 hours 57 minutes earlier. Its key messages:

  • Active weather pattern today and Monday as another Pacific storm system impacts the region. There is an Enhanced Risk for severe thunderstorms on Sunday across the eastern plains.
  • Cold front Sunday night will bring accumulating snow chances to higher elevations Sunday night through Monday. Unseasonably cold temperatures and strong winds are also expected with the front.
Area forecast discussion, May 18, 1:53 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
153 PM MDT Sun May 18 2025

.KEY MESSAGES...

- Active weather pattern today and Monday as another Pacific
  storm system impacts the region. There is an Enhanced Risk for
  severe thunderstorms on Sunday across the eastern plains.

- Cold front Sunday night will bring accumulating snow chances
  to higher elevations Sunday night through Monday.
  Unseasonably cold temperatures and strong winds are also
  expected with the front.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 1100 AM MDT Sun May 18 2025

The forecast still remains on track for this afternoon with severe
storms possible east of the Interstate 25 corridor. SPC keeps the
Enhanced Risk for severe weather over the southern Nebraska
panhandle where the environment is most favorable. Observations this
morning show a low stratus deck over the Interstate 80 corridor from
the South Laramie Range to Sidney. The stratus deck also extends
northward into the Nebraska panhandle. Dewpoints under the stratus
deck are sitting in the 40s, but are likely to rise through the
afternoon in the southern panhandle. A sharp cutoff in cloud
cover on satellite imagery shows the presence of a dryline--just
west of the Laramie Range and where convection will likely pop
off early this afternoon.

A potent trough moving into Wyoming today will amplify the severe
weather threat across eastern portions of the CWA. As the trough
pushes into the Rockies, leeside cyclogenesis looks to occur
this afternoon, producing a surface low in eastern Colorado.
Positioning of this low shows good agreement between GEFS
members as well as ECMWF ensemble members. The position of this
surface low favors deep moisture advection out of the Gulf and
into the southern Nebraska panhandle. Models show dewpoints in
the southern panhandle rising into the 50s this afternoon. A
stark contrast to the very dry dewpoints on the other side of
the dryline. CAMs show storms initiating off of the dryline
early this afternoon and pushing eastward into the Interstate 25
corridor and eventually into Nebraska by late afternoon as the
upper-level trough begins to take on a slightly negative tilt.
As the trough takes on that tilt, a weak upper-level jet streak
will put the CWA on the fringes of the left exit region,
potentially enhancing severe weather chances. Model soundings
continue to show favorable profiles for severe weather,
especially across the southern Nebraska panhandle later in the
afternoon. MUCAPE values approach 1500 J/kg around Sidney with
effective shear around 40 kts with steep mid-level lapse rates.
This environment is supportive of significant severe hail,
especially at the start of this event while storms are more
discrete in nature. While storm modes remain discrete, there is
also a non-zero chance for an isolated tornado. MLCAPE values
are around 1000 J/kg, storm relative helicity values greater
than 200 m^2/s^2, as well as the previously mentioned variables
support an environment that could produce a tornado. As storms
become more widespread and eventually cluster, the hail and
tornado threat will decrease, but the wind threat will increase.
Model soundings do however show a failure mode for severe
weather today. There will be a strong cap in place that will
need to be eroded for storms to really get going. The low
stratus deck over much of the panhandle will limit daytime
heating and instability available. The GFS eventually does have
the cap eroding later in the afternoon. The HREF is more eager
to hang onto the cloud cover into the evening hours. The sooner
the cap breaks, the more likely severe weather will occur. These
storms will also contain heavy rain, with model soundings
showing PWATS anywhere from the 75th to 90th percentile for
climatology. Luckily, these storms will be quick moving,
hopefully limiting flash flood potential.

Severe potential will begin to dwindle Sunday night as a strong cold
front pushes across the area. Precipitation will continue tonight as
the surface low in eastern Colorado ejects into central Nebraska.
Wrap around moisture on the backside of this low will allow more
stratiform rain to persist overnight, especially in the northern
zones of the CWA. With the passage of the cold front, cannot rule
out the potential for brief high winds in the wind prones
Sunday night into early Monday morning. The cold front will
cause MSLP and height gradients to steepen, strengthening winds
aloft to over 50 kts. Combined with decent subsidence, these
winds could make it down to the surface. At this time, will hold
off on any high wind headlines. The FV3 is the only Hi-Res
model at this time picking up on high winds over the South
Laramie Range and foothills. Even then, the FV3 maxes out just
under high wind criteria for a brief 4 hour period. Winds
overnight will likely be in excess of 50 MPH over most of the
wind prones, so will need to keep an eye on this in case a short
fuse High Wind Warning is needed.

Additionally, this cold front will also bring temperatures that are
cold enough for snow. Some snow could mix in with rain overnight and
Monday morning for lower elevations west of the Laramie Range, but
the primary accumulations will be in the mountains. Both the Sierra
Madre and North Laramie Ranges could see up to 6 inches of snow in
the highest peaks, while the Snowy Range could see up to 10 inches
above 9000 feet. Opted to issue a Winter Weather Advisory for the
later season snow accumulation and gusty winds expected during this
time. The Winter Weather Advisory is in effect from 6 PM tonight
until 6 AM Tuesday. Temperatures across the CWA on Tuesday will be
unseasonable cold behind the front with highs only in the 40s and
50s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 341 PM MDT Sat May 17 2025

Tuesday...The trough aloft moves to eastern South Dakota with
northwest flow aloft developing over our counties. Looks like enough
low and mid level moisture for scattered showers and thunderstorms.
It will be warmer with 700 mb temperatures rising to near 5 Celsius.

Wednesday...The warming trend continues under northwest flow aloft,
with 700 mb temperatures near 7 Celsius yielding maximum
temperatures in the 60s. With drying in the low and mid levels,
shower and thunderstorm coverage will correspondingly decrease.

Thursday...As the flow aloft turns westerly, a surface lee trough
will develop, along with warming temperatures. 700 mb temperatures
near 12 Celsius will yield high temperatures in the 70s. Warm
temperatures aloft will limit precipitation chances, though low
level convergence along a surface trough along the Wyoming and
Nebraska state line may ignite isolated to widely scattered showers
and thunderstorms in the evening.

Friday-Saturday...Zonal flow aloft continues and with limited low
and mid level moisture, precipitation chances will remain low,
although slightly higher on Saturday compared to Friday. Maximum
temperatures in the 70s both days with 700 mb temperatures from 10
to 14 Celsius.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1213 PM MDT Sun May 18 2025

Complex aviation forecast for the TAF period as an incoming system
brings widespread strong to severe storms to the area. Low stratus
will be possible for terminals east of the Laramie Range for most of
the afternoon. Storms will start to develop west of the Laramie
Range early this afternoon while storms further east are not
expected until later this afternoon/evening. Storms will contain
frequent lightning and moderate to heavy rain which could cause
visibility reductions. Some storms may contain large hail and
damaging winds. Precipitation will become more stratiform in
nature overnight, potentially leading to more low stratus and
potentially fog.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory from 6 PM this evening to 6 AM MDT
     Tuesday for WYZ114.
NE...None.

&&

SHORT TERM...SF
LONG TERM...RUBIN
AVIATION...SF
Hazardous weather outlook, May 18, 1:33 PM MDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
133 PM MDT Sun May 18 2025

NEZ002-003-019>021-054-055-095-096-WYZ101>119-191945-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
133 PM MDT Sun May 18 2025

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

- Active weather pattern today and Monday as another Pacific storm
  system impacts the region. There is an Enhanced Risk for severe
  thunderstorms on Sunday across the eastern plains.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

- Cold front Sunday night will bring accumulating snow chances to
  higher elevations Sunday night through Monday. Unseasonably
  cold temperatures and strong winds are also expected with the
  front.

.Spotter information statement...

Spotters are encouraged to report severe weather to the NWS.

In the hours before

Local storm report, May 18, 3:35 PM MDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
335 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             8 SW Wheatland          41.97N 105.07W
05/18/2025  M0.75 Inch       Platte             WY   Public

&&
Local storm report, May 18, 4:00 PM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
400 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Hail             3 E Wheatland           42.05N 104.90W
05/18/2025  M1.00 Inch       Platte             WY   Public

&&
Local storm report, May 18, 4:04 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
404 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             8 S Potter              41.10N 103.31W
05/18/2025  M1.00 Inch       Cheyenne           NE   Law Enforcement

&&
Special weather statement, May 18, 4:16 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
416 PM MDT Sun May 18 2025

WYZ107-108-182300-
East Platte County WY-Goshen County WY-
416 PM MDT Sun May 18 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN GOSHEN AND NORTHERN
PLATTE COUNTIES THROUGH 500 PM MDT...

At 416 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sibley Peak to near Sandy Cove Campground
to near Grayrocks Reservoir. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Guernsey, Fort Laramie, Hartville, Sibley Peak, Glendo State Park,
Register Cliff State Historic Site, Sandy Beach Campground, Reno Cove
Campground, Sandy Cove Campground, Two Moon Campground, Guernsey
State Park, Oregon Trail Ruts State Historic Site, Fort Laramie
National Historic Site, Grayrocks Reservoir, Chugcreek, Antelope Gap,
and Cassa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4260 10491 4251 10457 4207 10447 4202 10489
      4219 10493 4234 10515
TIME...MOT...LOC 2216Z 211DEG 28KT 4236 10503 4226 10483 4207 10475

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Natoli
Local storm report, May 18, 4:23 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
423 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Gst     Kimball                 41.23N 103.66W
05/18/2025  M70 MPH          Kimball            NE   AWOS

&&
Local storm report, May 18, 4:38 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
438 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     Hail             4 S Sidney              41.08N 102.97W
05/18/2025  M1.00 Inch       Cheyenne           NE   Trained Spotter

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:46 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBanner, Cheyenne, Kimball, Morrill44 min
May 18, 4:08 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball37 min
May 18, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne46 min
May 18, 4:26 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBanner, Cheyenne, Kimball, Morrill49 min
May 18, 4:55 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill50 min
May 18, 4:57 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff48 min
May 18, 5:05 PM MDTSevere Thunderstorm WarningCYSBox Butte, Sioux19 min
May 18, 5:14 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBox Butte, Morrill, Scotts Bluff, Sioux46 min
May 18, 5:18 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes42 min
May 18, 5:36 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill24 min
May 18, 5:51 PM MDTSpecial Weather StatementCYSSioux24 min
May 18, 5:54 PM MDTSpecial Weather StatementCYSDawes36 min

Nearby

Tornado Warnings in Nebraska, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.